Follow
David J W Simpson
David J W Simpson
Senior Lecturer of Applied Mathematics, Massey University
Verified email at massey.ac.nz - Homepage
Title
Cited by
Cited by
Year
Bifurcations in piecewise-smooth continuous systems
DJW Simpson
World Scientific, 2010
2302010
Andronov–Hopf bifurcations in planar, piecewise-smooth, continuous flows
DJW Simpson, JD Meiss
Physics Letters A 371 (3), 213-220, 2007
782007
Neimark–Sacker bifurcations in planar, piecewise-smooth, continuous maps
DJWSJD Meiss
SIAM Journal on Applied Dynamical Systems 7 (3), 795-824, 2008
682008
Border-Collision Bifurcations in
DJW Simpson
siam REVIEW 58 (2), 177-226, 2016
592016
Shrinking point bifurcations of resonance tongues for piecewise-smooth, continuous maps
DJW Simpson, JD Meiss
Nonlinearity 22 (5), 1123, 2009
572009
Aspects of bifurcation theory for piecewise-smooth, continuous systems
DJW Simpson, JD Meiss
Physica D: Nonlinear Phenomena 241 (22), 1861-1868, 2012
512012
Sequences of periodic solutions and infinitely many coexisting attractors in the border-collision normal form
DJW Simpson
International Journal of Bifurcation and Chaos 24 (06), 1430018, 2014
482014
Mixed-mode oscillations in a stochastic, piecewise-linear system
DJW Simpson, R Kuske
Physica D: Nonlinear Phenomena 240 (14-15), 1189-1198, 2011
422011
A compendium of Hopf-like bifurcations in piecewise-smooth dynamical systems
DJW Simpson
Physics Letters A 382 (35), 2439-2444, 2018
352018
Stochastically perturbed sliding motion in piecewise-smooth systems
DJW Simpson, R Kuske
arXiv preprint arXiv:1204.5792, 2012
332012
Stochastic regular grazing bifurcations
DJW Simpson, SJ Hogan, R Kuske
SIAM Journal on Applied Dynamical Systems 12 (2), 533-559, 2013
302013
Scaling laws for large numbers of coexisting attracting periodic solutions in the border-collision normal form
DJW Simpson
arXiv preprint arXiv:1403.4678, 2014
252014
Jitter in piecewise-smooth dynamical systems with intersecting discontinuity surfaces
MR Jeffrey, G Kafanas, DJW Simpson
International Journal of Bifurcation and Chaos 28 (06), 1830020, 2018
222018
A constructive approach to robust chaos using invariant manifolds and expanding cones
PA Glendinning, DJW Simpson
Discrete and Continuous Dynamical Systems 41 (7), 3367-3387, 2020
212020
Complex oscillations and waves of calcium in pancreatic acinar cells
D Simpson, V Kirk, J Sneyd
Physica D: Nonlinear Phenomena 200 (3-4), 303-324, 2005
212005
Twenty Hopf-like bifurcations in piecewise-smooth dynamical systems
DJW Simpson
Physics Reports 970, 1-80, 2022
202022
The influence of localized randomness on regular grazing bifurcations with applications to impacting dynamics
DJW Simpson, R Kuske
Journal of vibration and control 24 (2), 407-426, 2018
202018
The structure of mode-locking regions of piecewise-linear continuous maps: I. Nearby mode-locking regions and shrinking points
DJW Simpson
Nonlinearity 30 (1), 382, 2016
202016
Stochastic perturbations of periodic orbits with sliding
DJW Simpson, R Kuske
Journal of Nonlinear Science 25, 967-1014, 2015
202015
Discontinuity induced bifurcations in a model of Saccharomyces cerevisiae
DJW Simpson, DS Kompala, JD Meiss
Mathematical biosciences 218 (1), 40-49, 2009
202009
The system can't perform the operation now. Try again later.
Articles 1–20